Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Universal relations on stable map spaces in genus zero


Authors: Anca M. Mustata and Andrei Mustata
Journal: Trans. Amer. Math. Soc. 362 (2010), 1699-1720
MSC (2000): Primary 14N35, 14F25
Published electronically: October 28, 2009
MathSciNet review: 2574874
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We introduce a factorization for the map between moduli spaces of stable maps which forgets one marked point. This leads to a study of universal relations in the cohomology of stable map spaces in genus zero.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2000): 14N35, 14F25

Retrieve articles in all journals with MSC (2000): 14N35, 14F25


Additional Information

Anca M. Mustata
Affiliation: School of Mathematical Sciences, 153 Aras Na Laoi, University College Cork, Cork, Ireland
Email: A.Mustata@ucc.ie

Andrei Mustata
Affiliation: School of Mathematical Sciences, 153 Aras Na Laoi, University College Cork, Cork, Ireland

DOI: https://doi.org/10.1090/S0002-9947-09-04606-6
Received by editor(s): February 1, 2007
Published electronically: October 28, 2009
Article copyright: © Copyright 2009 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.